# SDR CALA2019101101737

- Difficulty date: October 11, 2019
- Submitted: October 11, 2019
- Operation: Air carrier
- Aircraft: N510UA
- Make and model: Boeing 757222
- Aircraft serial: 24780
- Aircraft time: 98,329 hours, 27,531 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Failed
- Location: Recirculation
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG ELECTRICAL ODOR IN CABIN. NO SMOKE NOTED. MIDS TURNOVER WAS THAT THE REPORTED SMELL HAD DISSIPATED PRIOR TO THEIR ARRIVAL AND THEY WERE UNABLE TO DUPLICATE IT. REF LOG PAGES 3517649, 3511722 AND 3514642. REPLACED RT RECIRC FAN AND FILTERS. UNABLE TO DUPLICATE SMELL. A/C OK TO CONTINUE
